# SDR HEEA073352

- Difficulty date: June 6, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001347005
- Part serial: 654
- Condition: Stuck
- Location: Cyclic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL FORCE TRIM STICKING.
